# SDR ASAA2022082139578

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 27,585 hours, 8,514 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Part number: 3051157090
- Condition: Leaking
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL TREND DATA SHOWS OIL CONSUMPTION HIGHER THAN EXPECTED. ENGINE POWER RUN REQUIRED. GROUNDED - YES. ACCOMPLISHED TSR STEPS 1 THROUGH 4, 6, AND 8. NUMEROUS LEAKS IDENTIFIED. FUEL PUMP, IDG, AND STARTER/N2 ROTOR DRIVE PAD DRAIN LINES LEAKING OIL. STARTER SHOWS EVIDENCE OF BLOWING OIL AND EDP/AGB DRIVE PAD HOUSING ASSY IS LEAKING OIL. THERE IS NO EVIDENCE OF OIL LEAKAGE AT THE AFT SUMP PRESSURE AND RETURN LINES AND THERE IS NO OIL IN THE EXHAUST AT THIS TIME. THE FOLLOWING WERE REPLACED: SEALOL SEALS FOR DRIVE PAD, FUEL PUMP, IDG + EDP. THE STARTER WAS REPLACED, HYD PUMP REPLACED, ALL INSTALLATION TEST PASSED. REF ASA LP 60399835 FOR LEAK CHECK OF SEALOL SEALS.
